# SDR ABXA20200803187

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 90,032 hours, 33,548 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 160201101
- Part serial: 312
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM EICAS MESSAGE DURING CLIMB OUT OF PTY.  FLIGHT WAS SCHEDULED TO SJU, FLIGHT CREW ELECTED TO DIVERT TO MIA.  AIRCRAFT WAS GROUNDED IN MIA.  MAINTENANCE COMPLIED WITH FIM 27-09 F/T 811 SAM BIT PROCEDURE, PASSED.  COMPLIED WITH FIM 27-48 F/T 809, NO STCM FAULTS ON THE LEFT OR RIGHT SAM, PERFORMED STAB TRIM COLUMN CDT-00 TEST IAW AMM 27-11-00, OPS NORMAL.  RANG WIRING BETWEEN THE LEFT SAM AND LEFT STCM NO DEFECTS.  RIGHT SAM AND RIGHT STCM NO DEFECTS PER WDM 27-41-11 AND 27-41-21. MCDP FAULTS SHOWED LEFT STCM FAULTING 2 TIMES.  RECOMMENDED REPLACEMENT DUE TO THE INTERMITTENT NATURE.  REPLACED LT STABILIZER TRIM CONTROL MODULE, IAW AMM 27-41-05.
